Open Access
2010 Holomorphic self-maps of singular rational surfaces
Charles Favre
Publ. Mat. 54(2): 389-432 (2010).


We give a new proof of the classification of normal singular surface germs admitting non-invertible holomorphic self-maps and due to J. Wahl. We then draw an analogy between the birational classification of singular holomorphic foliations on surfaces, and the dynamics of holomorphic maps. Following this analogy, we introduce the notion of minimal holomorphic model for holomorphic maps. We give sufficient conditions which ensure the uniqueness of such a model.


Download Citation

Charles Favre. "Holomorphic self-maps of singular rational surfaces." Publ. Mat. 54 (2) 389 - 432, 2010.


Published: 2010
First available in Project Euclid: 28 June 2010

zbMATH: 1200.14066
MathSciNet: MR2675930

Primary: 14J17
Secondary: 32H02

Keywords: dynamics , rational maps , Surface singularity , valuation space

Rights: Copyright © 2010 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.54 • No. 2 • 2010
Back to Top